# SDR AWXA0000072

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6940367
- Condition: Cracked
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB BOX INTERIOR STA 1121 STR 2R FRAME TO STR TIE CLIPIS CRACKED.  REMOVED TIE CLIP IAW 737 SRM 51-30-2.  FABRICATED TIE CLIP PER DWG 69-40367 AND 737 SRM 53-10-4 FIG 6.  TREATED AND PRIMED CLIP IAW 737 SRM 51-10-2.  INSTALLED CLIP IAW 737 SRM 51-30-2.  (MATERIALS USED ARE LISTED IN DRAWING).
